Ask a doctor

Severe Pain After Botox Injections? I Had 200 Units Injected over 12 Sites 6 Days Ago.

Now the pain is bordering on severe and crossed over the the untouched side of my upper back. It's hard to catch my breath sometimes. This pain is worse than the pain they were trying to control. (I have received several rounds of steroid trigger point injections with no problem. This was my first round with Botox) 200 units Injected over 12 sites on my neck and upper trap.

Doctor Answers (2)

Botox for muscular disorders is not the same treatment as for wrinkles

+1

Please address these concerns with the doctor who apparently treated a muscular disorder or treated trigger sites of migraines as the dose is much greater than that used by me for cosmetic uses.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Severe pain after Botox injections

+1

It sounds like you were treated for cervical dystonia... This is quite different than injections for cosmetic purposes. Please contact the office that injected you to be seen and evaluated.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.